Suggest ways to manage stress

default
Posted on Sat, 28 Jan 2017 in Mental Health
Question: I AM UNDER AN UNBEARABLE AMOUNT OF STRESS. I AM CURRENTLY ON KLONOPIN, PROSAC, AND ADDERAL. I AM A NURSE AND I FEEL I CAN BETTER CONTROLTHIS ANIETY IF I WERE PRESRIBED TWO BENZODIAZEPINES. The clonopin is my only relieve. Why cant I be prescribed a second benzo. I really feel I need it. I am miserable.
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
I think you are taking maximum dose of BZDs

Detailed Answer:
Dear XXXXXXX
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

I like to inform you that you are taking maximum possible dose of bendoziazepines and it will not be appropriate to either increase the dose or add some other benzodiazepines.

I understand your reliance on BZDs but it is likely to cause more harm than benefit. The better alternative is to increase the dose of Prozac or add some other antidepressant such Mirtazepine for better control of stress and anxiety.

I hope this answers you.
More health questions are always welcome.
Thanks again.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3151 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Mirtazepine

doctor1 MD

I have been diagnosed as having mild depression - I would hate to feel any worse than I do now. I have been prescribed 7 different ssri drugs with...

doctor1 MD

For Dr. Sheppe; Apparently you did not receive my l last question about withdrawing from Mirtazepine which I hope to finish withdrawing from next...

doctor1 MD

I have been prescribed mirtazapine tablets for depression .....and was advised by my doctor that they increase your appetite .......I have managed...

doctor1 MD

My husband complained of sleeplessness and his doctor gave him a presc. for Mirtazapine . He almost never takes it because it makes him groggy all...

doctor1 MD

I have started taking Mirtazapine about 3 weeks ago on a low dose of 15mg, after 8-9 days I had to go on 30mg and since I have NOT slept well at...

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2